# SDR BB06033

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N651US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24764
- Aircraft time: 66,112 hours, 12,834 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 20412313617
- Part serial: 30311940
- Condition: Oscillates
- Location: Vor System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 651, CLT-SJU: DURING CLIMB, BOTH VOR'S DEFLECTED BACK AND FORTH FULL SCALE, AND WOULD NOT MAINTAIN BEARING TO ANY STATION.  FLIGHT RETURNED TO CLT.  MAINTENANCE COULD NOT VERIFY FAULT.  CHECKED WITH ALL POWER SOURCES.  INSPECTED E&E RACK CONNECTORS.  NO FAULTS NOTED.  REPLACED BOTH VOR RECEIVERS AS PRECAUTIONARY.
